Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Am I in a Late Stage and Testing Negative?
May 24, 2014

Please help. No one has answered my question. im so affraid im at an advanced stage of hiv. ive had muscle wasting, swollen tonisils, burnibg lymph nodes, suppressed immune system as I dont need to shave often as I used to, clear penal dishcharge only when I masturbate, sore joints and neuropathy, testicul dull ache and shrinkage. This has been going on for five months...in this five months I have taken four blood tests 4th gen and been negative but there is no other explanation for these symptoms other than being at a late stage...ive had ALL the symptoms. I feel like jumping off a bridge...please tell me there is some chance its not aids.

Response from Mr. Glenn

No.

There are many explanations for what you're experiencing. MANY.

You've already been told (4 times by your tests) that you are HIV negative. Furthermore, you're not really describing advanced HIV symptoms! On top of that, advanced HIV symptoms do not happen at 5 months.

It sounds like the problem is that you're only considering one possibility (HIV) and not considering anything else. Your extreme stress is definitely getting the best of you.

You need to talk to a medical doctor to get down to the bottom of why you're feeling this way. You also need to talk to a counselor who can help you manage this stress, as it's most certainly a major player in why you're feeling this way.

Hope this helps,

Erik



Previous
Risk from a person infected with HIV having cut wound took blood sample
Next
When should I retest for chlamydia after treatment?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement